On families of Pisot E-sequences
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 2, pp. 283-308.
@article{ASENS_1976_4_9_2_283_0,
     author = {Cantor, David G.},
     title = {On families of {Pisot} $E$-sequences},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {283--308},
     publisher = {Elsevier},
     volume = {Ser. 4, 9},
     number = {2},
     year = {1976},
     doi = {10.24033/asens.1311},
     mrnumber = {54 #5175},
     zbl = {0339.10030},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1311/}
}
TY  - JOUR
AU  - Cantor, David G.
TI  - On families of Pisot $E$-sequences
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1976
SP  - 283
EP  - 308
VL  - 9
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1311/
DO  - 10.24033/asens.1311
LA  - en
ID  - ASENS_1976_4_9_2_283_0
ER  - 
%0 Journal Article
%A Cantor, David G.
%T On families of Pisot $E$-sequences
%J Annales scientifiques de l'École Normale Supérieure
%D 1976
%P 283-308
%V 9
%N 2
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1311/
%R 10.24033/asens.1311
%G en
%F ASENS_1976_4_9_2_283_0
Cantor, David G. On families of Pisot $E$-sequences. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 9 (1976) no. 2, pp. 283-308. doi : 10.24033/asens.1311. http://archive.numdam.org/articles/10.24033/asens.1311/

[1] P. Bateman and A. Duquette, The Analogue of the Pisot-Vijayaraghavan Numbers in Fields of Formal Power Series (Ill. J. Math., Vol. 6, 1962, pp. 594-606). | MR | Zbl

[2] D. Boyd, Pisot Sequences which Satisfy no Linear Recurrence (to be published in Acta Arithmetica). | Zbl

[3] D. Cantor, Power Series with Integral Coefficients (Bull. Amer. Math. Soc., Vol. 69, 1963, pp. 362-366). | MR | Zbl

[4] D. Cantor, On Powers of Real Numbers (mod 1) (Proc. Amer. Math. Soc., Vol. 16, 1965, pp. 791-793). | MR | Zbl

[5] D. Cantor, Investigation of T-Numbers and E-Sequences (Computers in Number Theory, Academic Press, 1971, pp. 137-140). | Zbl

[6] P. Flor, Über eine Klasse von Folgen natürlicher Zahlen (Math. Annalen, Vol. 140, 1960, pp. 299-307). | MR | Zbl

[7] P. Galyean, On Linear Recurrence Relations for E-Sequences [Thesis (Unpublished), University of California at Los Angeles, 1971].

[8] M. Grandet-Hugot, Éléments algébriques remarquables dans un corps de séries formelles (Acta Arithmetica, Vol. 14, 1968, pp. 177-184). | MR | Zbl

[9] P. Henrici, Applied and Computational Complex Analysis, Vol. 1, Wiley, 1974, pp. 45-55. | MR | Zbl

[10] C. Pisot, La répartition modulo 1 et les nombres algébriques (Ann. Scuola Norm. Sup. Pisa, Vol. 7, 1938, pp. 205-248). | JFM | Numdam | Zbl

[11] G. Polya and G. Szegö, Aufgaben und Lehrśátze aus der Analysis, Vol. 2, Berlin, 1925, p. 142. | JFM

Cited by Sources: